# SDR AALA20171120005

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT HAND TRANSITION PANEL FROM 727C TO 847 AT AFT CARGO FLOOR. INSTALLED LEFT HAND TRANSITION ANGLE FROM STATION 727 TO 847 PER 51-00-05-1, DRAWING 146A7500 AND EA B737-53-022119.
